Espaces de Golod
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 29-34
@incollection{AST_1990__191__29_0,
     author = {Avramov, L. L. and F\'elix, Y.},
     title = {Espaces de Golod},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {29-34},
     mrnumber = {1098964},
     zbl = {0725.55008},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1990__191__29_0}
}
Avramov, L. L.; Félix, Y. Espaces de Golod, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 29-34. http://www.numdam.org/item/AST_1990__191__29_0/

[1] L. L. Avramov, Rings over which all modules have rational Poincaré series. Preprint. | Article | MR 1255922 | Zbl 0794.13010

[2] L. L. Avramov and S. Halperin, Through the looking glass : A dictionary between rational homotopy theory and local algebra. Lecture Notes in Math. 1183 (1986) 1-27. | MR 846435 | Zbl 0588.13010

[3] Y. Felix et J. C. Thomas, Sur l'opération d'holonomie rationnelle. Lecture Notes in Math. 1183 (1986) 136-169. | MR 846445 | Zbl 0594.55011

[4] Y. Felix et J. C. Thomas, Sur la structure des espaces de L.S. catégorie deux. Illinois Journal of Math. 30 (1986) 574-593. | MR 857212 | Zbl 0585.55010

[5] J. E. Roos, On the use of graded Lie algebras in the theory of local rings. London Math. Soc. Lecture Notes Series 72 (1982) 204-230, Cambridge University Press. | MR 693637 | Zbl 0523.13010

[6] R. Ruchti, On formal spaces and their loop space. Illinois Journal of Math. 22 (1978) 96-107. | MR 488043 | Zbl 0373.55012